EconPapers    
Economics at your fingertips  
 

Strong Universal Pointwise Consistency of Some Regression Function Estimates

Paul Algoet and László Györfi

Journal of Multivariate Analysis, 1999, vol. 71, issue 1, 125-144

Abstract: The strong universal pointwise consistency of some modified versions of the standard regression function estimates of partitioning, kernel, and nearest neighbor type is shown.

Keywords: nonparametric; regression; estimation; strong; universal; pointwise; consistency; partitioning; estimate; kernel; estimate; nearest; neighbor; estimate (search for similar items in EconPapers)
Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-259X(99)91836-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:71:y:1999:i:1:p:125-144

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:71:y:1999:i:1:p:125-144